# SDR VNAA0508003

- Difficulty date: August 1, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 1,352 hours, 1,303 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0461A
- Condition: Leaking
- Location: Rt Hyd System
- Part time: 1,138 hours, 1,109 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL THE HYD EDP 2A MESSAGE ILLUMINATED AND NR 2 HYDRAULIC SYSTEM QUANTITY INDICATED 0 PERCENT.  THE CREW MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE RT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE RT EDP WAS REMOVED & REPLACED IAW CRJ700 AMM 29-11-01-000(400)-801-A01.  THE NR 2 HYDRAULIC SYSTEM WAS SERVICED.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
